# SDR DALA2025052704083

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981065) GOUGES WERE FOUND ON THREE FASTENER HOLES AT THE RH ATTACH ANGLE AND ON THREE FASTENER HOLES AT RH VERTICAL PRESSURE DECK WEB. HOLES AT RH PRESSURE DECK WEB WAS REPAIRED PER PRI: 626166-14, REV: 3 AND ER/A 626166-14 REV. ORIG.
